# SDR DXTA2010063004135

- Difficulty date: June 29, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N951QS
- Make and model: Cessna 750
- Aircraft serial: 7500151
- Aircraft time: 8,428 hours, 5,225 cycles
- Engine: Allsn AE3007C
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 2007060477A
- Condition: Failed
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON POWER REDUCTION, DESCENDING THROUGH 41000 FT, WHEN THE PAC HP VALVE OPEN ICAS COMES ON THERE IS A STRONG HOT SMELL FROM THE VENTS.  ISOLATED THE PROBLEM TO THE COCKPIT PAC.  R & R THE COCKPIT ACM PAC.
